advertisement
Question
Posted by: Tumi | 2011/04/15

WARFARIN MEDICATION

Hi doctor
I am on treatment for DVT (Blood exam once a week and one pill (warfarin) a day.

I am trying to lose weight as well and I would to join " The diet everyone talks about"  and there are tablets that one should take whilst on this program and one injection per week.

Unfortunately I do not know what the content is of these tablets and the injection. I know that there is:
* Zer-O-Crave (syrup)
* Lose-A-Fat tablets and
* Add-A-Vit tablets

Kindly advise if this the way to go. I really want to lose weight.

Regards
Tumi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Tumi
I am sorry to hear that you have DVT. It is very important that you should NOT take any other medications, even vitamins and esp vitamin K, because they can interfere with the action of the warfarin and prevent your blood from being thinned. Please also discuss this with the dr who is treating you with warfarin. Once you have completed your treatment and there is no longer a risk of deep vein thrombosis, I would like to suggest that you consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), to assist you with a balanced slimming diet without having to take all these potentially harmful injections and tablets. In regard to such fad diet programmes and treatments, you as the patient who pays for such treatment, have a right to know what the products contain. But rather spend your money on seeing a dietitian and joining Walk for Life to get daily exercise. But only commence with exercise when your dr has given permission, not before.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/04/15

Dear Tumi
I am sorry to hear that you have DVT. It is very important that you should NOT take any other medications, even vitamins and esp vitamin K, because they can interfere with the action of the warfarin and prevent your blood from being thinned. Please also discuss this with the dr who is treating you with warfarin. Once you have completed your treatment and there is no longer a risk of deep vein thrombosis, I would like to suggest that you consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), to assist you with a balanced slimming diet without having to take all these potentially harmful injections and tablets. In regard to such fad diet programmes and treatments, you as the patient who pays for such treatment, have a right to know what the products contain. But rather spend your money on seeing a dietitian and joining Walk for Life to get daily exercise. But only commence with exercise when your dr has given permission, not before.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement